# SDR JJBA20250806004

- Difficulty date: July 21, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL BTW FR 20-22 FOUND CORRODED. SERVICE DOOR CENTER SILL BTW FR 20-22 REMOVED FOR REPLACEMENT. SERVICE DOOR CENTER SILL BTW FR 20-22 REPLACED
